# SDR VNAA0612010

- Difficulty date: December 19, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 7,109 hours, 7,192 cycles
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Low
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A NR 1 IDG CAUTION MESSAGE ON TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO GATE SAFELY.  MAINTENANCE INSPECTED THE NR 1 IDG AND FOUND THE OIL LEVEL LOW.  MAINTENANCE PROPERLY SERVICED THE OIL LEVEL AND PERFORMED OPERATIONAL CHECKS.  AIRCRAFT WAS RELEASED FOR SERVICE.
